# SDR 06FDEA03217

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FIXED LEADING EDGE BEADED DOUBLER AT XOS 682 FOUND CRACKED.  REPAIRED AS PER FEDEX EA 1-5730-103502, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
